The ABC Homeopathy Forum
Chronic UrticariaHello , I am new to the forum, I am 30/M 4 month ago I am having urticaria outbreaks . I have tried diets with no success, Now I am taking Atarax is a AntiHisamine Pill and is working , But I am despert beacause side effecs of the pills are bad ,... PLEASE HELP !!!
Lacombaw on 2008-11-01
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.